# SDR IXXA2022050606

- Difficulty date: February 27, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 140T27005
- Part serial: NSN
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CORROSION ON #2,3,4 BEAM ASSY. FROM TOP OF DOOR AND ON INTERCOSTAL ON #4 BEAM ASSY. (INTERNAL SIDE)
